Connect with others who understand.

sign up log in
About MyParkinsonsTeam
Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Carbidopa & Levodopa Side Effects

Carbidopa & Levodopa Side Effects

Can Carbidopa & Levodopa increase hand tremor?

A MyParkinsonsTeam Member said:

@A MyParkinsonsTeam Member, I found this site with the side effects and other information. Hope it helps.
https://www.rxlist.com/sinemet-side-effects-dru...

edited, originally posted about 2 years ago
A MyParkinsonsTeam Member said:

Absolutely amazing. I led a meeting of 8 people at work today. Truly I am 94% of normal now. Flying to Europe Labor Day weekend for a 20 day trip. Shopping, going to restaurants, outings and errands all easy on my own.
Wearing heals, had a nail in my tire, had It fixed, no problem.
I’m still improving. I started high dose B1 in April.
JJ

posted almost 2 years ago
A MyParkinsonsTeam Member said:

@A MyParkinsonsTeam Member, my neurologist only mentioned nausea when I asked him about side effects. I don't like taking drugs so I tend to read about those I am prescribed. I hope your stomach problems go away soon. Take care.
Giovanna

edited, originally posted about 2 years ago
A MyParkinsonsTeam Member said:

Hello @A MyParkinsonsTeam Member
Could you tell me how are you doing now with your b1?

posted almost 2 years ago
A MyParkinsonsTeam Member said:

Side effects suck. That's kept me off of the pharmaceuticals. Sorry you're going through that. Alternative therapies are helping me for now.

posted about 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in